# SDR ASOA2013011402785

- Difficulty date: December 17, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,229 hours, 27,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST LBL 18 INBOARD AFT UPPER RADIUS FAILED NDT WITH INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT APPROX .2 LONG.  REMOVED INBD & OTBD VERTICAL POST AT LBL 18 FS 409+128 IAW SRM 51-42-22.  LOCATED AND DRILLED NEW VERTICAL POST AT LBL 18, FS 409+128 IAW SRM 51-40-11.  INSTALLED INBD AND OTBD VERTICAL POST AT FS 409+128 LBL 18 IAW REO 601R-53-41-889.
